SciELO - Scientific Electronic Library Online

vol.38 issue3Radius problem for the class of analytic functions based on Ruscheweyh derivativeA transmuted version of the generalized half-normal distribution author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Proyecciones (Antofagasta)

Print version ISSN 0716-0917


MURALI, R.  and  SELVAN, A. Ponmana. Hyers-Ulam stability of n th order linear differential equation. Proyecciones (Antofagasta) [online]. 2019, vol.38, n.3, pp.553-566. ISSN 0716-0917.

In this paper, we investigate the Hyers-Ulam stability and Hyers-Ulam-Rassias stability of the homogeneous linear differential equation of nth order with initial and boundary conditions by using Taylor’s Series formula.

Keywords : Hyers-Ulam stability; Hyers-Ulam-Rassias stability; Initial and boundary conditions; Taylor’s series method; 34K20; 26D10; 31K20; 39A10; 34A40; 39B82.

        · text in English     · English ( pdf )